Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Stopped welchol power, have dizziness, headache, blurred vision, ringing ears, upset stomach. Suggestions?

I took Welchol power for 40 days to control cholersterol . I been off for 17 days now . How long does it take to get out of my system ? I have dizziness , headache , blurr vision . brain numb feeling , ringing ears , upset stomach when I eat certain foods , indigestion . I have been to Heart Dr , Family Dr , Neuro Dr and ER . Waiting to get MRI done . Thankx , John
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

Common side effects of colesevelam(contained in welchol) are headache, gastric upsets, nausea and muscular pain.

You can discuss with your treating doctor and get yourself clinically examined and investigated.

If the problem persists, get an CT/MRI of head and neck done.

I hope this is helpful to you.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor